# SDR UPS05443677

- Difficulty date: January 6, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WING UPPER REAR SPAR OF BODY SPLICE FOUND CRACK AT NR 8 HOLE UPPER SPLICE FITTING RUNNING AFT.  BOLT HOLE REWORK AS PER S/B 747-57A2314.
